# SDR SWAA2022050290235

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 887+5; BS 947. / [01] REMOVED AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 947 TO 867 RH;IAW SRM 51-40-02.;[02] REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS887+5;BS947;AT DISCREPANCY AREA ;FOUND TO BE OUT LIMITS MEASURES:L=1.300;W=.900;D=.024';ORIGINAL TICKNESS:0.040';;REMAINING TICKNESS:.016';MATERIAL LOSS:0.024';IAW SRM 53-00-53-1A-2 PARAG 4 A(2) DETAIL C FIG.103.TOOL USED:ATS1671;S/N65093024;DUE:10/2022.;[03] CUSTOMER CARD TTG8Q00BLW5S IS FOR DOCUMENTATION OF CORROSION REMOVAL AND FABRICATION ONLY.;[04] UPDATED MEASUREMENTS;[05] VERIFIED CORRECTIVE ACTION 2.;[06] LOCATED AND DRILLED NEW SIDEWALL SUPPORT WITH P/N BAC1496-377;7075-T62;LOT#1484618-1;IAW SRM 53-70-53-0I-2 AND DWG#147A7500 REV B.OK TO TREAT AND PRIME.;[07] VERIFIED CORRECTIVE ACTION 6. OK TO TREAT AND PRIME;[08] QUIMICAL CONVERSION AND PRIMER SIDEWALL SUPPORT BS887 TO 947; IAW AMM 51-21-41;AND 51-21--72.;[09] APPLIED CHEMICAL CONVERSION AND PRIMER SIDEWALL SUPPORT BS887 TO 947; IAW AMM 51-21-41;AND 51-21--72.;[10] VERIFIED CORRECTIVE ACTION 9.;[11] INSTALLED NUTPLATES ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS887 TO BS947;IAW SRM 51-40-02 AND DGW#147A7500.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[12] VERIFIED CORECTIVE ACTION 11.
